Works matching DE "SEMI-Riemannian geometry"
Results: 70
On the Extendability of Locally Defined Isometries of a Pseudo-Riemannian Manifold.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 624, doi. 10.1007/s10958-016-2994-8
- By:
- Publication type:
- Article
Characteristic Lightlike Submanifolds of an Indefinite S-Manifold.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/140259
- By:
- Publication type:
- Article
Global pinching theorem for spacelike submanifolds in semi-Riemannian space forms.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2015, v. 20, n. 2, p. 9
- By:
- Publication type:
- Article
Homogeneous pseudo-Riemannian structures of class T<sub>2</sub> on low-dimensional generalized symmetric spaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2014, v. 19, n. 2, p. 73
- By:
- Publication type:
- Article
Classification of Lorentz surfaces with parallel mean curvature vector in non-flat pseudo-Riemannian space forms S<sub>2</sub><sup>4</sup>(1) and H<sub>2</sub><sup>4</sup>(-1).
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 4, p. 715, doi. 10.36045/bbms/1382448191
- By:
- Publication type:
- Article
The local structure of conformally symmetric manifolds.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 1, p. 117, doi. 10.36045/bbms/1235574196
- By:
- Publication type:
- Article
Complete Vertical Graphs with Constant Mean Curvature in Semi-Riemannian Warped Products.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 1, p. 91, doi. 10.36045/bbms/1235574194
- By:
- Publication type:
- Article
A universal spinor bundle and the Einstein-Dirac-Maxwell equation as a variational theory.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 5, p. 933, doi. 10.1007/s11005-016-0929-4
- By:
- Publication type:
- Article
Examples of Algebraic Ricci Solitons in the Pseudo-Riemannian Case.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 144, n. 1, p. 247, doi. 10.1007/s10474-014-0426-0
- By:
- Publication type:
- Article
On pseudo-Riemannian manifolds with recurrent concircular curvature tensor.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 137, n. 1/2, p. 64, doi. 10.1007/s10474-012-0216-5
- By:
- Publication type:
- Article
Metric Projective Geometry, BGG Detour Complexes and Partially Massless Gauge Theories.
- Published in:
- Communications in Mathematical Physics, 2016, v. 341, n. 2, p. 667, doi. 10.1007/s00220-015-2490-x
- By:
- Publication type:
- Article
Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 1/2, p. 304, doi. 10.1134/S0001434618010315
- By:
- Publication type:
- Article
Note on the holonomy groups of pseudo-Riemannian manifolds.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 810, doi. 10.1134/S0001434613050209
- By:
- Publication type:
- Article
Hom-left symmetric algebroids.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 2, p. -1, doi. 10.1142/S1793557118500274
- By:
- Publication type:
- Article
GAUGE THEORY AT SINGULARITIES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2014, v. 7, n. 56-2, p. 121
- By:
- Publication type:
- Article
Temporal Lorentzian spectral triples.
- Published in:
- Reviews in Mathematical Physics, 2014, v. 26, n. 8, p. -1, doi. 10.1142/S0129055X14300076
- By:
- Publication type:
- Article
TRANSVERSAL BIWAVE MAPS.
- Published in:
- Archivum Mathematicum, 2010, v. 46, n. 3, p. 211
- Publication type:
- Article
The twofold way of super holonomy.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 6, p. 1031, doi. 10.1515/forum-2015-0139
- By:
- Publication type:
- Article
Isometric actions on pseudo-Riemannian nilmanifolds.
- Published in:
- Annals of Global Analysis & Geometry, 2014, v. 45, n. 2, p. 95, doi. 10.1007/s10455-013-9389-6
- By:
- Publication type:
- Article
Stationary model of the Universe with torsion.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 177, n. 1, p. 1412, doi. 10.1007/s11232-013-0113-2
- By:
- Publication type:
- Article
Integrating Klein-Gordon-Fock equations in an external electromagnetic field on Lie groups.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 173, n. 3, p. 1654, doi. 10.1007/s11232-012-0139-x
- By:
- Publication type:
- Article
Some Non-Trivial and Non-Gradient Closed Pseudo-Riemannian Steady Ricci Solitons.
- Published in:
- Journal of Mathematical Physics, Analysis, Geometry (18129471), 2019, v. 15, n. 4, p. 526, doi. 10.15407/mag15.04.526
- By:
- Publication type:
- Article
The Einstein-Hilbert Type Action on Pseudo-Riemannian Almost-Product Manifolds.
- Published in:
- Journal of Mathematical Physics, Analysis, Geometry (18129471), 2019, v. 15, n. 1, p. 86, doi. 10.15407/mag15.01.086
- By:
- Publication type:
- Article
Kähler metrics via Lorentzian Geometry in dimension four.
- Published in:
- Complex Manifolds, 2020, v. 7, n. 1, p. 36, doi. 10.1515/coma-2020-0002
- By:
- Publication type:
- Article
Contraction of electroweak model and neutrino.
- Published in:
- Physics of Atomic Nuclei, 2012, v. 75, n. 10, p. 1203, doi. 10.1134/S1063778812100067
- By:
- Publication type:
- Article
The signature in actions of semisimple Lie groups on pseudo-Riemannian manifolds.
- Published in:
- Proyecciones - Journal of Mathematics, 2012, v. 31, n. 1, p. 51, doi. 10.4067/S0716-09172012000100006
- By:
- Publication type:
- Article
ON CONTACT SUB-PSEUDO-RIEMANNIAN ISOMETRIES.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2017, v. 23, n. 4, p. 1751, doi. 10.1051/cocv/2016072
- By:
- Publication type:
- Article
Structure of the Projective Group in A Pseudo-Riemannian Space.
- Published in:
- Theoretical & Mathematical Physics, 2018, v. 196, n. 1, p. 965, doi. 10.1134/S0040577918070036
- By:
- Publication type:
- Article
GEODESIC MAPPINGS OF QUASI-EINSTEIN SPACES WITH A CONSTANT SCALAR CURVATURE.
- Published in:
- Matematychni Studii, 2020, v. 53, n. 2, p. 212, doi. 10.30970/ms.53.2.212-217
- By:
- Publication type:
- Article
The algebra of parallel endomorphisms of a pseudo-Riemannian metric: semi-simple part.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2015, v. 159, n. 2, p. 219, doi. 10.1017/S0305004115000304
- By:
- Publication type:
- Article
An Extension of The Classical Ribaucour Transformation.
- Published in:
- Proceedings of the London Mathematical Society, 2002, v. 85, n. 1, p. 211, doi. 10.1112/S0024611502013552
- By:
- Publication type:
- Article
RADICAL TRANSVERSAL SCREEN SEMI-SLANT LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS.
- Published in:
- Matematicki Vesnik, 2016, v. 68, n. 2, p. 119
- By:
- Publication type:
- Article
Generalized Pseudo-Kähler Structures.
- Published in:
- Communications in Mathematical Physics, 2011, v. 304, n. 1, p. 49, doi. 10.1007/s00220-011-1213-1
- By:
- Publication type:
- Article
CLASSIFICATION OF THE TRACELESS RICCI TENSOR IN 4-DIMENSIONAL PSEUDO-RIEMANNIAN SPACES OF NEUTRAL SIGNATURE.
- Published in:
- Acta Physica Polonica B, 2017, v. 48, n. 1, p. 53, doi. 10.5506/APhysPolB.48.53
- By:
- Publication type:
- Article
Screen conformal lightlike hypersurfaces of an indefinite cosymplectic manifold.
- Published in:
- Georgian Mathematical Journal, 2017, v. 24, n. 4, p. 609, doi. 10.1515/gmj-2016-0044
- By:
- Publication type:
- Article
DUALITY PRINCIPLE AND SPECIAL OSSERMAN MANIFOLDS.
- Published in:
- Publications de l'Institut Mathématique, 2013, v. 94, n. 108, p. 197, doi. 10.2298/PIM1308197A
- By:
- Publication type:
- Article
ON THE CLASSIFICATION OF LORENTZIAN SASAKI SPACE FORMS.
- Published in:
- Publications de l'Institut Mathématique, 2013, v. 94, n. 108, p. 163, doi. 10.2298/PIM1308163B
- By:
- Publication type:
- Article
ON RIEMANN AND WEYL COMPATIBLE TENSORS.
- Published in:
- Publications de l'Institut Mathématique, 2013, v. 94, n. 108, p. 111, doi. 10.2298/PIM1308111D
- By:
- Publication type:
- Article
On the Inextendibility of Space-Time.
- Published in:
- Philosophy of Science, 2017, v. 84, n. 5, p. 1215, doi. 10.1086/694085
- By:
- Publication type:
- Article
Pseudo-Riemannian manifolds with recurrent spinor fields.
- Published in:
- Siberian Mathematical Journal, 2013, v. 54, n. 4, p. 604, doi. 10.1134/S0037446613040034
- By:
- Publication type:
- Article
On Bernstein-Type Theorems in Semi-Riemannian Warped Products.
- Published in:
- Advances in Mathematical Physics, 2013, p. 1, doi. 10.1155/2013/959143
- By:
- Publication type:
- Article
Semi-Riemannian Generalized Sasakian Space Forms.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2018, v. 41, n. 1, p. 1, doi. 10.1007/s40840-015-0215-0
- By:
- Publication type:
- Article
UNIQUENESS OF COMPLETE HYPERSURFACES WITH BOUNDED HIGHER ORDER MEAN CURVATURES IN SEMI-RIEMANNIAN WARPED PRODUCTS.
- Published in:
- Glasgow Mathematical Journal, 2012, v. 54, n. 1, p. 201, doi. 10.1017/S0017089511000541
- By:
- Publication type:
- Article
Rigidity of Compact Pseudo-Riemannian Homogeneous Spaces for Solvable Lie Groups.
- Published in:
- IMRN: International Mathematics Research Notices, 2018, v. 2018, n. 10, p. 3199, doi. 10.1093/imrn/rnw320
- By:
- Publication type:
- Article
On the mean curvature of semi-Riemannian graphs in semi-Riemannian warped products.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2012, v. 122, n. 3, p. 385, doi. 10.1007/s12044-012-0087-2
- By:
- Publication type:
- Article
Pseudo-Riemannian universe from Euclidean bulk.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2018, v. 33, n. 17, p. N.PAG, doi. 10.1142/S0217751X1850104X
- By:
- Publication type:
- Article
On Complete Spacelike Hypersurfaces in a Semi-Riemannian Warped Product.
- Published in:
- Journal of Applied Mathematics, 2013, p. 1, doi. 10.1155/2013/757041
- By:
- Publication type:
- Article
A characterization of totally umbilical hypersurfaces of a space form by geodesic mapping.
- Published in:
- Ukrainian Mathematical Journal, 2013, v. 65, n. 4, p. 643, doi. 10.1007/s11253-013-0801-y
- By:
- Publication type:
- Article
Minimal Submanifolds in Pseudo-Riemannian Geometry.
- Published in:
- 2011
- By:
- Publication type:
- Book Review
COMPLEX AND PARACOMPLEX STRUCTURES ON HOMOGENEOUS PSEUDO-RIEMANNIAN FOUR-MANIFOLDS.
- Published in:
- International Journal of Mathematics, 2013, v. 24, n. 1, p. 1250130-1, doi. 10.1142/S0129167X12501303
- By:
- Publication type:
- Article